# SDR ASAA2020031932470

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,607 hours, 15,326 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START RECALL, ELEC LIGHT REMAINED ILLUMINATED. GROUNDED - YES. PERFORMED BITE PER B737-800 FIM 24-31 TASK 801. FOUND BATT CHARGER FAULT. RESET PER FIM 24-31 TASK 829. OPS CHK NORMAL.
